×

zbMATH — the first resource for mathematics

Equilibrium in simple spatial (or differentiated product) models. (English) Zbl 0433.90010

MSC:
91B50 General equilibrium theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eaton, B.C, Spatial competition revisited, Canad. J. econ., 268-278, (1972)
[2] Eaton, B.C, Free entry in one dimensional models: pure profits and multiple equilibria, J. regional sci., 16, (1976)
[3] Eaton, B.C; Lipsey, R.G, The principle of minimum differentiation reconsidered: some new developments in theory of spatial competition, Rev. econ. stud., 42, 27-49, (1975) · Zbl 0294.90003
[4] Hart, O, Monopolistic competition in a large economy with differentiated products, Rev. econ. stud., 46, 1-30, (1979) · Zbl 0413.90014
[5] Hotelling, H, Stability in competition, Econ. J., 39, 41-57, (1929)
[6] Lerner, A.P; Singer, H.W, Some notes on duopoly and spatial competition, J. Pol. econ., 145-186, (1937)
[7] Novshek, W; Sonnenschein, H, Marginal consumers and neoclassical demand theory, J. Pol. econ., 87, 1368-1376, (1979)
[8] Salop, S, Monopoistic competition with outside goods, Bell J. econ. manage., 10, 141-156, (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.